# SDR USAA2015031300001

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 64,316 hours, 9,066 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1539055
- Part serial: AU0449
- Condition: Unlaced
- Location: L2 Door
- Part time: 36,963 hours, 5,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR SLIDE, LACING UNLACED.  REPLACED L2 DOOR SLIDE RAFT ASSEMBLY.
